# SDR 20000619SH004

- Difficulty date: April 28, 2000
- Submitted: June 19, 2000
- Operation: General aviation
- Aircraft: N412FH
- Make and model: Bell 412
- Aircraft serial: 36027
- System (JASC): 6300 · Main Rotor Drive System
- Part: Boot
- Part number: 412340102101
- Condition: Loose
- Location: Rubber
- Part time: 93 hours
- Component: Driveshaft, Bell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RUBBER PART OF THE BOOT HAD COME LOOSE FROM THE METAL RING THAT HOLDS THE BOOT.  NOTE:  BOOT MFG DATE, MARCH 1999.  (X)
